# SDR AALA202103199012

- Difficulty date: March 18, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 62,603 hours, 24,747 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 981408600278
- Condition: Leaking
- Location: Apu
- Part time: 49,330 hours, 20,643 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTS MUSTY SMELL LOW AIRFLOW FROM AIR CONDITION PACKS. **SUPPLEMENTAL INFORMATION: FOUND SOURCE OF ODOR EVENT TO BE APU LEAKING OIL. REMOVED AND REPLACED APU OIL COOLER IAW AMM 49-91-44.**
